# SDR DALA1163547007

- Difficulty date: November 14, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 53,395 hours, 7,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY FLOOR PROXIMITY LIGHTS AT SEATS 10B, 10C AND 12B WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE FLOOR PROXIMITY LIGHT ASSEMBLY.  SYSTEM OPERATION WAS NORMAL AFTER THE FLOOR PROXIMITY LIGHTS WERE REPLACED.
